# SDR CA151028007

- Difficulty date: August 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Barrel Nut
- Part number: DSC22810
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,853 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF HORIZONTAL STABILIZER ATTACHMENT BARREL NUTS IAW AD CF-2015-13 AND SB A84-55-04, LT AND RT MID-SPAR ATTACH BOLT BARREL NUTS WERE FOUND CRACKED.
